# SDR CALA2017051901505

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N33262
- Make and model: Boeing 737824
- Aircraft serial: 32402
- Aircraft time: 53,415 hours, 17,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHTS ON EXT OF RT SIDE OF A/C INOP. REPLACED M1695 AND M1671 POWER SUPPLY AND BATTERY PACK. OPS CHKS GOOD REF AMM 33-51-06.
